MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; MONOPOLAR CURVED SCISSORS (MCS) TIP

INTUITIVE SURGICAL, INC None; MONOPOLAR CURVED SCISSORS (MCS) TIP
Model Number 430035-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
None
Common Device Name
MONOPOLAR CURVED SCISSORS (MCS) TIP
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50386957
Report Number2955842-2026-36664
Device Sequence Number18349786
Product Code NAY
UDI-Device Identifier10886874114374
UDI-Public(01)10886874114374(10)K10251009
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430035-13
Device Catalogue Number430035
Device Lot NumberK10251009
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/22/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown